Lδ groups are almost convex and have a sub-cubic Dehn function

Elder, Murray (2004) Lδ groups are almost convex and have a sub-cubic Dehn function. Algebraic and Geometric Topology, 4 23-29. doi:10.2140/agt.2004.4

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ163830_OA.pdf Full text (open access) application/pdf 152.34KB 0

Author Elder, Murray
Title Lδ groups are almost convex and have a sub-cubic Dehn function
Journal name Algebraic and Geometric Topology   Check publisher's open access policy
ISSN 1472-2747
1472-2739
Publication date 2004-01-01
Sub-type Article (original research)
DOI 10.2140/agt.2004.4
Open Access Status File (Publisher version)
Volume 4
Start page 23
End page 29
Total pages 7
Place of publication USA
Publisher Geometry and Topology Publications
Language eng
Subject 010105 Group Theory and Generalisations
Abstract We prove that if the Cayley graph of a finitely generated group enjoys the property Lδ then the group is almost convex and has a sub-cubic isoperimetric function.
Keyword almost convex
isoperimetric function
property Lδ
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 11 Feb 2009, 18:55:52 EST by Judy Dingwall on behalf of Mathematics